# SDR ASAA2021110436529

- Difficulty date: November 4, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 53,992 hours, 15,915 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HF1 PANEL DISPLAYS FAIL ON BOTH ACTIVE AND STANDBY PANELS. CAN SELECT FREQUENCY AND HAD A POSITIVE SELCAL CHECK. GROUNDED - YES. CYCLED CIRCUIT BREAKER FOR HFI RADIO PER B737-800 AMM 20-60-05-800-80. 1PERFORMED HF1 OPERATIONAL CHECK PER AMM 23-11-00-710-801OPS CHECK GOOD OKAY FOR SERVICE.
